MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, PNEUMO SURE XL HG FLW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG, PNEUMO SURE XL HG FLW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040610
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device did not respond adequately to the desired configuration, and it was observed that the patient was in the process of deflation.It was necessary to adjust the amount administered to maintain stability until the equipment was replaced.Therefore, there was loss of insufflation.
 
Additional Manufacturer Narrative
Per sales representative the device will not be returned this complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: loss of insufflation during procedure probable root cause: 1.Pressure sensor malfunction / out of calibration 2.Software malfunction 3.Use error 4.System design 5.Unwanted movement of internal components / wiring 6.Power button inadvertently turned off 7.Tubeset/gas supply inadvertently detached/loose 8.Loss of power 9.Pressure button does not disengage 10.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge 11.Hpu or lpu assembly malfunction 12.Leaks from internal connections or seals 13.Ppv failure the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, PNEUMO SURE XL HG FLW INSUFFLATOR
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22204448
Report Number0002936485-2025-00537
Device Sequence Number20554846
Product Code HIF
UDI-Device Identifier07613327063295
UDI-Public07613327063295
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown